Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 789273, 20 pages
Research Article

Matrix Variate Pareto Distribution of the Second Kind

1Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53–108, Medellín, Colombia
2Department of Statistics, University of Rajasthan, Jaipur 302004, India
3Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA

Received 15 August 2012; Accepted 6 September 2012

Academic Editors: J. Jiang and C. Proppe

Copyright © 2012 Daya K. Nagar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daya K. Nagar, Lata Joshi, and Arjun K. Gupta, “Matrix Variate Pareto Distribution of the Second Kind,” ISRN Probability and Statistics, vol. 2012, Article ID 789273, 20 pages, 2012.